High Sed Rate of 57

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

K Forbes
New Member


Date Joined Jul 2010
Total Posts : 5
   Posted 7/31/2010 12:33 PM (GMT -7)   
I have been aching for so long.  Now, pain meds are not working (darvocet, vicodin). I had a sed rate test done yesterday and it was 57.  My fingers, toes, feet, ankles, knees are swollen and it hurts so bad to stand for long periods of time.  I also had a creatine test done as well and it has gotten worse.  I was taken off of celebrex a few years ago and it was stable.  When I had it tested yesterday it is higher.  A few weeks ago I had the doctor check a hard lump on my chins on my right leg. 
 
DOES ANYONE KNOW WHAT THIS MIGHT BE?  IS IT CUREABLE?  I am getting referred to a specialist I hope next week.  The doctor just called me today.  If anyone can help I would appreciate it.
 
Thank You!

confused Okie
Regular Member


Date Joined Apr 2009
Total Posts : 164
   Posted 7/31/2010 2:03 PM (GMT -7)   
High SED rate means inflammation, some sort of arthritis. Your best bet would be to get to a rhuemy and have all your history, they should be able to identify the cause. It is possible to have fibro in addition to any type of artritis. What specialist are you being referred to?
If you think you can, you can. If you think you can't, you won't.
I may not do things like other people, but I get things done in my own way, in my own time.

K Forbes
New Member


Date Joined Jul 2010
Total Posts : 5
   Posted 7/31/2010 6:22 PM (GMT -7)   
The doctor just called me today so I will probably not know what type of doctor she is referring me to until Monday when I receive a call from her office with the referral information.  Thank You for responding!  I can just say it is so painful.

confused Okie
Regular Member


Date Joined Apr 2009
Total Posts : 164
   Posted 7/31/2010 8:08 PM (GMT -7)   
Your welcome, hope you get some answers. If it get too unbearable try an OTC medication like motrin or aleve, if you don't have any stomache issues. Remember the dx isn't as important as getting treatment, you may end up with "some kind of inflammatory arthritis" until they can figure it out.
If you think you can, you can. If you think you can't, you won't.
I may not do things like other people, but I get things done in my own way, in my own time.

K Forbes
New Member


Date Joined Jul 2010
Total Posts : 5
   Posted 7/31/2010 10:37 PM (GMT -7)   
Thank You!  I will let everyone know what I find out.  Maybe, it can help someone else.

sotiredoffibro
Veteran Member


Date Joined May 2010
Total Posts : 1556
   Posted 8/1/2010 8:49 AM (GMT -7)   
Hi K I have to agree with Okie, it does sound like it is probably some kind of arthritis. Hopefully the referral is to a good rheumy. Another thing to try might be Advil I know that one helps me with inflamation. We are all so different in what works and what doesnt that I figured I would throw in another one you could try. I will be praying that you feel better soon.
Gentle Hugs
Shirley
DX: Fibro, Gerds, COPD, Osteoarthritis, Osteoporosis, High Blood Pressure, and Depression.
When I get where Im going dont cry for me down here. (Brad Paisley & Dolly Parton)

K Forbes
New Member


Date Joined Jul 2010
Total Posts : 5
   Posted 8/1/2010 8:55 AM (GMT -7)   
Thank you sotiredoffibro!  I spoke with a medical friend of mine in the middle east and he said he thought it was a more of a kidney issue. My creatine has gotten higer.  It was stable for quite some time after I stopped taking celebrex.  Now it is high again. 
 
Thank you for the information.  I will let everyone know what I find out.
 
Kathy
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 3:30 AM (GMT -7)
There are a total of 2,733,408 posts in 301,114 threads.
View Active Threads


Who's Online
This forum has 151254 registered members. Please welcome our newest member, Amir5600.
213 Guest(s), 3 Registered Member(s) are currently online.  Details
vanagirl, mg004f, Stetsonva


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer